Sample Size, Parameter Rates And Contiguity-T1 Ie I. I. D. Case

M. G. Akritas, M. L. Puri, C. G. Roussas

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

Let X,*., X be i.i.d. r. v.'s defined on the r ctprobability space (X. A, P _), where 0 £0 is an open sub~ k ° set of 3R, k1 ; (ocl, n1, is a nondecreasiny sequence n of positive integers tending to 00 as Let {x}, n1, be a sequence of positive real numbers tending to 00 as n°°, and set 0T=0+h 1, h£3R, hO. Finally, let PaQ ‘ n n 1 n, 0 ry-jj f andP ‘ be the restrictions of the urobability measu-n, 0 p 1 res PQ and Ppt, respectively, to the a-fie1d A - an ‘n a(X,…, X)„ Then a necessary and sufficient condiantion for the sequences {P Q} and {P ‘ } to be contin,0 n,0 guous is that an=0(x), provided certain fairly mild conditions are satisfied. Copyright.

Original languageEnglish (US)
Pages (from-to)71-83
Number of pages13
JournalCommunications in Statistics - Theory and Methods
Volume8
Issue number1
DOIs
StatePublished - Jan 1 1979

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Statistics and Probability

Cite this